# SDR DALA2017022801630

- Difficulty date: February 27, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 72,128 hours, 20,283 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OVERHEAD SWITCH GUARD  WHEN CLOSED, CAUSES THE EMERGENCY LIGHT TO TURN OFF.    ADJUSTED THE SWITCH.  EMERGENCY LIGHTS OPS CHECKED GOOD IAW AMM 33-51.
